MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 19mm sjm regent heart valve was chosen for procedure.During the procedure, the user reported while parachuting the valve, it was difficult to seat the valve on the annulus.The device was explanted and exchanged with a smaller, 17mm sjm regent heart valve.The event did lead to prolonged procedure, and prolonged time on the cardiopulmonary bypass.The patient is stable and is recovering.No additional information has been provided.(b)(6) 2021.(b)(6).Oed: hcp was doing avr in the patient and during the procedure hcp implanting 19mm agn valve and while parachuting the valve hcp faced some difficulty to sit the valve on the annulus so he explanted the valve and implant 17mm agn valve.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Additional Manufacturer Narrative
An event of the valve being difficult to seat on the annulus was reported.The investigation confirmed the device met dimensional and visual specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported event could not be conclusively determined.

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key12920484
Report Number2648612-2021-00109
Device Sequence Number20151416
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public05414734005869
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot Number7667549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale